MathSciNet Relay Station
MathSciNet bibliographic data
MR840625 46B10 (46B20)
Szarek, Stanisław J. A superreflexive Banach space which does not admit complex structure. Proc. Amer. Math. Soc. 97 (1986), no. 3, 437–444.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement